# SDR AALA20161110015

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 64,990 hours, 8,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51924
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING THE POWER SUPPLY DEEP CYCLE AND RESTORATION PROCEDURE IAW CARD 2735 THE CEILING EMERGENCY LIGHTS BETWEEN ROW 1D AND 30 FAILED TO REMAIN ILLUMINATED FOR THE 15 MINUTE TIME REQUIREMENT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY AMM 33-51-06.
